# SDR SIMA20150429001

- Difficulty date: April 29, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 40,699 hours, 34,463 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 69968
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1/2 OF EMER LIGHTING NOT WORKING.  R & R NR 4 EMER BATTERY ASSEMBLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
